Asymptotic expansion of the solution for singularly perturbed boundary value problem with boundary jumps

Mirzakulova Aziza Erkomekovna; Dauylbayev Muratkhan Kudaibergenovich;


In this paper, we consider the two-point integral boundary value problem with boundary jumps for third order linear integro-differential equation with the small parameter at two highest derivatives. The asymptotic expansion of the solution of integral BVP with any degree of accuracy with respect to a small parameter was constructed. Justification of the asymptotic is provided.

Vol. 24 (2023), No. 1, pp. 309-324
DOI: 10.18514/MMN.2023.3362

Download: MMN-3362